logo AFST

Intertwined mappings
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 3, pp. 291-376.
@article{AFST_2004_6_13_3_291_0,
     author = {\'Ecalle, Jean and Vallet, Bruno},
     title = {Intertwined mappings},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {291--376},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 13},
     number = {3},
     year = {2004},
     doi = {10.5802/afst.1073},
     zbl = {1091.37008},
     mrnumber = {2116818},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1073/}
}
Jean Ecalle; Bruno Vallet. Intertwined mappings. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 3, pp. 291-376. doi : 10.5802/afst.1073. https://afst.centre-mersenne.org/articles/10.5802/afst.1073/

[Ce] Cerveau (D. ). - Une liste de problèmes, in Ecuaciones Diferenciales , Univ. Valladolid, p. 455-460 (1997).

[Co] Cohen (Sd. ), Glass (A.M.W.). - Composites of translations and odd rational powers act freely. Bull. Austral. Math. Soc. 51, no. 1, 73-81 (1995). | MR 1313114 | Zbl 0839.20035

[E1] Ecalle (J. ). - Les fonctions résurgentes, Vol. 1, Algèbres de fonctions résurgentes, Publ. Math. Orsay (1981). | Zbl 0499.30034

[E2] Ecalle (J. ). - Les fonctions résurgentes, Vol.2, Les fonctions résurgentes appliquées à l'itération, Publ. Math. Orsay (1981). | Zbl 0499.30035

[E3] Ecalle (J. ). - Les fonctions résurgentes, Vol. 3, L'équation du pont et la classification analytique des objets locaux, Publ. Math. Orsay (1985). | MR 852210 | Zbl 0602.30029

[E4] Ecalle (J.). - The acceleration operators and their applications , Proc. Internat. Cong. Math, Kyoto (1990), vol.2, Springer, Tokyo, p. 1249-1258 (1991 ). | MR 1159310 | Zbl 0741.30030

[E5] Ecalle (J. ). - Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, Actual. Math., Hermann, Paris (1992). | MR 1399559 | Zbl 1241.34003

[E6] Ecalle (J.). - Six Lectures on Transseries, Analysable Functions and the Constructive Proof of Dulac's Conjecture, Bifurcations and Periodic Orbits of Vector Fields, D. Schlomiuk ed., p. 75-184, Kluwer (1993). | MR 1258519 | Zbl 0814.32008

[E7] Ecalle (J. ). - Cohesive functions and weak accelerations , J. Analyse Math., Szolem Mandelbrojt Memorial Volume , Vol. 60 (1993). | MR 1253230 | Zbl 0808.30002

[E8] Ecalle (J.). - Recent Advances in the Analysis of Divergence and singularities, Normal Forms and Hilbert's 16th Problem, Yu.S.Ilyashenko and C.Rousseau ed., Kluwer (2003). | MR 2083246

[E9] Ecalle (J.). - A Tale of Three Structures: the Arithmetics of Multizetas, the Analysis of Singularities, the Lie algebra ARI, in: Differential Equations and the Stokes Phenomenon, eds B.L.J. Braaksma, G.K. Immink, M. van der Put, J.Top, p. 89-145, World Scient. Publ. (2002). | MR 2067332 | Zbl 1065.11069

[EVI] Ecalle (J.) , Vallet ( B.). - Prenormalisazation, correction, and linearization of resonant vector fields or diffeomorphisms, Prepubl. Orsay (1995).

[EV2] Ecalle ( J.), Vallet (B.). - The arborication-coarborification transform: analytic and algebraic aspects, Ann. Fac. Sci. Toulouse, XIII (4), 2004. | Numdam

[Ep] Epstein (D.B.A. ).- Almost all subgroups of a Lie Group are free, J. Algebra, 19, p. 261-262 (1971). | MR 281776 | Zbl 0222.22012

[F] Faucheux (Y. ). - L'équation 'sandwich', Mémoire de D.E.A. , Paris (1995).

[G] Glass (A.M.G. ). - The Ubiquity of Free Groups, The Mathematical Intelligencer, Vol. 14 n°. 3, 57 ( 1992 ). | Zbl 0791.20001

[H1] VAN DER Hoeven ( J.). - Automatic Asymptotics, Ph.D. Thesis, Ecole Polytechnique, Fr. (1997).

[H2] Van Der Hoeven ( J.). - A differential intermediate value theorem , Prepub. Math. Orsay, 2001. An abridged version appeared in: Differential Equations and the Stokes Phenomenon, eds B.L.J. Braaksma, G.K. Immink , M. van der Put, J.Top, p. 89-145, World Scient. Publ. (2002). | MR 2069218

[H3] VAN DER Hoeven ( J.). - Complex transseries solutions to algebraic differential equations, Prepub. Math. Orsay (2001).

[LS] Lyndon and Schupp. - Combinatorial group theory, Ergebnisse 89, Springer (1977). | MR 577064 | Zbl 0368.20023

[T] Tits (J.). - Free subgroups in linear groups, J. Algebra, 20, p. 250-270 (1972). | MR 286898 | Zbl 0236.20032

[W] White (S.). - The groups generated by x ↦ x + 1 and x ↦ xp is free, J. Algebra, 118, p. 408-422 (1988). | MR 969681 | Zbl 0662.20024